Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 16, 2014, 10:14 PM CDT for Sauk County, Wisconsin. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 10:14 PM CDT (03:14 UTC)
- Expired
- Jun 16, 2014, 11:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Sauk County, WI
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 9:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2426 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS53 KMKX 170314
SVRMKX
WIC111-170415-
/O.NEW.KMKX.SV.W.0041.140617T0314Z-140617T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1115 PM CDT
* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
NORTHWEST OF RICHLAND CENTER...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...PRAIRIE DU SAC...WISCONSIN DELLS...LAKE
DELTON...SPRING GREEN...WEST BARABOO...PLAIN...NORTH FREEDOM...LA
VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL
POINT...LELAND...DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9031 4364 8979 4345 8970 4325 8976
4319 8998 4317 9019 4355 9019 4356 9029
TIME...MOT...LOC 0313Z 263DEG 41KT 4345 9049
HAIL...0.88IN
WIND...60MPH
$$
DAVIS2 follow-up statements
770
WWUS53 KMKX 170331
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 PM CDT MON JUN 16 2014
WIC111-170415-
/O.CON.KMKX.SV.W.0041.000000T0000Z-140617T0415Z/
SAUK WI-
1031 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SAUK COUNTY...
AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF RICHLAND CENTER...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...PRAIRIE DU SAC...WISCONSIN DELLS...LAKE
DELTON...SPRING GREEN...WEST BARABOO...PLAIN...NORTH FREEDOM...LA
VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL
POINT...LELAND...DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9031 4364 8979 4345 8970 4325 8976
4319 8998 4317 9019 4355 9019 4356 9029
TIME...MOT...LOC 0329Z 263DEG 41KT 4347 9023
HAIL...0.88IN
WIND...60MPH
$$
HENTZ598
WWUS53 KMKX 170347
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 PM CDT MON JUN 16 2014
WIC111-170415-
/O.CON.KMKX.SV.W.0041.000000T0000Z-140617T0415Z/
SAUK WI-
1047 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SAUK COUNTY...
AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REEDSBURG...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARABOO...REEDSBURG...PRAIRIE DU SAC...WISCONSIN DELLS...LAKE
DELTON...SPRING GREEN...WEST BARABOO...PLAIN...NORTH FREEDOM...LA
VALLE...ROCK SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL
POINT...LELAND...DEVILS LAKE ST PARK AND ROCKY ARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9031 4364 8979 4345 8970 4325 8976
4319 8998 4317 9019 4355 9019 4356 9029
TIME...MOT...LOC 0346Z 263DEG 41KT 4349 8995
HAIL...0.88IN
WIND...60MPH
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:52 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 16, 7:52 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 PM CDT MON JUN 16 2014 .UPDATE... THE SHORT RANGE/HIGH RESOLUTION GUIDANCE HAD BEEN POINTING TO A LATER SHOW FOR THUNDERSTORMS THAN WHAT IS UNFOLDING THIS EVENING. BUT...IT/S NOT UNUSUAL FOR THESE MODELS TO BE SLOW WITH THE EVOLUTION. THE MCS OVER SOUTHERN MN/NRN IA IS ORGANIZING INTO A QLCS COMPLEX THAT IS EXPECTED TO ROLL INTO OUR FAR WESTERN COUNTIES BETWEEN 9 AND 10 PM THIS EVENING. IT/S CURRENTLY MOVING ABOUT 45 TO 50 MPH AND HAS NUMEROUS SEVERE THUNDERSTORM WARNINGS AND A FEW TORNADO WARNINGS CURRENTLY ALONG IT. THE AIRMASS OVER SOUTHERN WISCONSIN IS MOISTENING UP RAPIDLY AS THE WARM FRONT LIFTS NORTH. DEWPOINTS IN THE MID 60S ARE CREEPING NORTH JUST AHEAD OF THE LINE. BULK SHEAR IS IMPRESSIVE. SO...SEE NO REASON THAT AN EXTRAPOLATION OF THE CURRENT LINE EASTWARD WILL NOT BE EFFECTIVE. TYPICAL WITH THESE SYSTEMS...IT SHOULD EVOLVE INTO PRIMARILY A WIND EVENT WITH AN ISOLD TOR POSSIBLE. EVENTUALLY...AS WE HIT THE DIURNAL SLUMP...THE CONVECTION SHOULD LOSE IT/S PUNCH AS IT GETS INTO EASTERN WISCONSIN. WE/LL HAVE TO WAIT AND SEE ABOUT THAT. A COLD POOL/CDFNT WILL LAY OUT IN THE WAKE OF THIS LEADING CONVECTION THAT COULD BE THE FOCUS FOR MORE THUNDERSTORMS LATER TONIGHT INTO THE TUESDAY MORNING. WE/LL HAVE TO KEEP AN EYE ON TRENDS FOR THE POTENTIAL OF ANY FLOODING. IT WILL BE AN ACTIVE NIGHT...STAY UP TO DATE ON THE LATEST FORECASTS AND TRENDS ON RADAR. && .AVIATION/06Z TAFS/... LOOK FOR A LINE OF STRONG TO SEVERE THUNDERSTORMS TO HIT KMSN AROUND 04Z AND KMKE A FEW HOURS LATER. THESE STORMS WILL PRIMARILY GENERATE HIGH WINDS WITH HAIL A SMALLER THREAT. AN ISOLD TORNADO ISN/T OUT OF THE QUESTION. WINDS COULD GUST TO 60 MPH. ONCE THESE STORMS PASS THROUGH...WE COULD SEE MORE DEVELOP IN THE WAKE AS THE COLD POOL AND EFFECTIVE COLD FRONT ACT AS A FOCUS FOR MORE STORMS. THERE WILL BE A STRONG LOW LEVEL JET FEEDING RIGHT INTO THAT BOUNDARY. THINGS SHOULD QUIET DOWN BY 12Z TUESDAY WITH MUCH OF THE DAY ON TUESDAY QUIET. MORE STORMS MIGHT DEVELOP AGAIN TUESDAY EVENING. OF COURSE...IN ANY THUNDERSTORMS...BRIEF MVFR TO IFR CONDITIONS ARE POSSIBLE. && .PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 16 2014/ TONIGHT...FORECAST CONFIDENCE - MEDIUM. THE MKX FORECAST AREA IS STILL IN A SLIGHT RISK FOR SEVERE WEATHER FOR TONIGHT PER THE SPC DAY 1 OUTLOOK. THE MODERATE RISK COMES RIGHT UP TO OUR WESTERN BORDER. THE SCENARIO FOR TONIGHT LOOKS LIKE A LARGE AND STRONG THUNDERSTORM COMPLEX WILL ORGANIZE OVER CENTRAL MN THIS AFTERNOON AND THEN ACCELERATE SOUTHEAST THROUGH CENTRAL AND SOUTHERN WI FROM LATE EVENING THROUGH THE OVERNIGHT HOURS PER FORECAST CORFIDI VECTORS...THE MOVEMENT OF THE LOW LEVEL JET AXIS...AND DIFFLUENT THICKNESSES. MANY OF THE 12Z MESOSCALE AND SYNOPTIC MODELS HAVE COME IN WITH DECENT AGREEMENT WITH THE TIMING AND THE GENERAL TRACK OF THE THUNDERSTORM COMPLEX THROUGH CENTRAL AND SOUTHERN WI TONIGHT. PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND 1.75 INCHES OVER SOUTHERN WI AS THE 50+ KNOT LOW LEVEL JET LEANS OVER INTO WI BETWEEN 00Z AND 06Z THIS EVENING. THIS IS WHEN THE THUNDERSTORM COMPLEX WILL ARRIVE...MOST LIKELY AROUND MIDNIGHT IN THE WESTERN FORECAST AREA AND 3 AM IN THE EAST. ROUGHLY 2000 J/KG OF CAPE AND 40 KNOTS OF BULK SHEAR SUPPORT STRONG THUNDERSTORMS. DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN SEVERE WEATHER THREAT GIVEN THE LARGE...ORGANIZED CONVECTIVE COMPLEX THAT WILL LIKELY BE TRACKING THROUGH. MARGINALLY SEVERE HAIL IS POSSIBLE IN ANY EMBEDDED ORGANIZED THUNDERSTORMS. EXPECTED PWATS OF 1.75 INCHES TONIGHT ARE NEARLY 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR IN SOUTHERN WI. AREAS THAT GET A LOT OF RAIN TONIGHT WILL BE SUSCEPTIBLE FOR FLASH FLOODING AND AREAL FLOODING OVER THE NEXT FEW DAYS. TUESDAY...FORECAST CONFIDENCE - MEDIUM. MOST MODELS AGREE THAT THE OVERNIGHT THUNDERSTORM COMPLEX WILL HAVE EXITED EASTERN WI BY 7 AM TUESDAY MORNING. IT LOOKS LIKE A CAP WILL SET UP AROUND 700MB OVER SOUTHERN WI DURING THE DAY AND KEEP THE WEATHER WARM AND HUMID BUT QUIET. DESPITE CAPE BUILDING TO AROUND 3500 J/KG AND HIGH BULK SHEAR...WE WILL LIKELY LACK A STRONG ENOUGH TRIGGER TO GET THUNDERSTORMS TO DEVELOP UNTIL A SHORTWAVE COMES ALONG SOMETIME TUE EVENING. WENT WITH CHANCE POPS FOR THE AFTERNOON HOURS GIVEN THE VOLATILE ENVIRONMENT...THE PROXIMITY OF THE LOW LEVEL JET AND UNCERTAINTY IN THE EXACT LOCATION OR STRENGTH OF ANY MID LEVEL SHORTWAVES. TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. THE HIGH COLUMN MOISTURE THAT WILL BE SURGING INTO SOUTHERN WI AND THE REGION TONIGHT IS EXPECTED TO REMAIN IN PLACE THROUGH THIS PERIOD. COLUMN PRECIPITABLE WATER VALUES WILL REMAIN IN THE 1.5 TO 1.8 INCH RANGE WHICH IS ABNORMALLY HIGH FOR MID-JUNE IN THIS AREA. STRONG FRONTAL BOUNDARY THAT WILL BE MOVING INTO THE VICINITY OF SRN WI ON TUESDAY WILL CONTINUE TO WAVER ACROSS THE REGION FROM NORTHERN ILLINOIS INTO CENTRAL WI DURING THIS PERIOD. EXACT LOCATION OF BOUNDARY EACH PERIOD DIFFICULT TO DETERMINE AND WILL BE AFFECTED STRONGLY BY NIGHT TIME CONVECTION AND ALSO PRESSURE RISE AREAS TO THE NORTH. ALSO THINK COLD LAKE MI WATERS MIGHT COME MORE INTO PLAY IN SUPPRESSING FRONT FARTHER SOUTH. HENCE WENT WITH COOLER TEMPS BY THE LAKE EACH DAY. SHORT TERM GUIDANCE ALL IN AGREEMENT ON CARRYING MID-LEVEL SHORT WAVE AND ENHANCED FORCING ACROSS SOUTHERN WI TUESDAY NIGHT. HENCE A SECOND NIGHT WITH A MCS LIKELY TO AFFECT PARTS OF SRN WI. BULK SHEAR WILL BE BORDERLINE FOR ROTATING UPDRAFTS SO INITIALLY SEVERE CONVECTION CLUSTER LIKELY TO TRANSITION TO HEAVY RAIN EVENT. LOW LEVEL JET NOT AS STRONG INTO WI AS TONIGHT WITH FOCUS TUE NGT FARTHER SOUTH AND WEST. ENHANCED FORCING FROM LOW LEVEL FRONTOGENESIS WED NGT INTO THU SO WL CONTINUE HIGH CHC/LOW LIKELY WORDING FOR CONVECTION. ISSUED HYDROLOGIC OUTLOOK FOR FLOODING POTENTIAL THIS WEEK. THURSDAY NIGHT THROUGH MONDAY - FORECAST CONFIDENCE - MEDIUM. THREAT FOR HEAVY RAINFALL AND CONVECTION WILL CONTINUE THU NIGHT AND FRIDAY AS WAVERING FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE SOUTHERN WI AREA. MAY BE DEALING WITH RIVER AND AREAL FLOODING BY THAT TIME. MEDIUM RANGE GUIDANCE STILL SHOWING DIFFERENCES IN TIMING OF UPSTREAM CUT-OFF UPPER LOW MOVING EWD ACROSS THE UPPER MIDWEST. ECMWF STILL WEAKENS LOW INTO POSITIVELY TILTED UPPER TROF OVER THE GREAT LAKES WHICH WOULD CONTINUE TO CAUSE SCT CONVECTION THROUGH SATURDAY. BOTH GEM AND GFS SLOWER IN FILLING UPPER LOW AND DELAYS PASSAGE ACROSS THE WESTERN GTLAKES UNTIL LATE IN THE WEEKEND. MEDIUM RANGE GUIDANCE GRADUALLY CONVERGING ON SIMILAR SOLUTIONS HOWEVER...WHICH SHOULD EVENTUALLY BRING MORE WIDESPREAD DRIER WEATHER TO THE REGION FOR EARLY NEXT WEEK. BOTH GFS AND ECMWF HINTING AT POTENTIAL FOR FLOODING RAINFALL DIMINISHING AFTER FRONTAL OCCLUSION PASSAGE LATER FRIDAY. SLIGHTLY DRIER AIR WRAPPING AROUND UPPER LOW AND STATIONARY FRONT SHIFTING NORTH AND EAST MAY FOCUS HEAVY RAIN THREAT ELSEWHERE BY THE WEEKEND BUT WILL STILL NEED TO DEAL WITH SCT CONVECTION AS UPPER SHORT WAVES MOVE THROUGH WI. AVIATION/00Z TAFS/... VFR CONDITIONS EXPECTED THROUGH THE DAY TODAY. A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER CENTRAL MN THIS AFTERNOON AND TRACK ACROSS CENTRAL AND SOUTHERN WI OVERNIGHT TONIGHT. THEY ARE EXPECTED TO ARRIVE TO THE DELLS AROUND MIDNIGHT AND MILWAUKEE AROUND 3 AM. THE SYSTEM SHOULD EXIT EASTERN WI BY 7 AM. MVFR/IFR CONDITIONS EXPECTED IN THE POTENTIALLY WIDESPREAD AREA OF THUNDERSTORMS. WATCH FOR LOW LEVEL WIND SHEAR ALL NIGHT. SEVERE STRAIGHT-LINE WINDS AND HAIL ARE POSSIBLE OVERNIGHT. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP DURING THE DAY TUESDAY...BUT THEY WILL LIKELY HOLD OFF UNTIL THE OVERNIGHT HOURS WITH ANOTHER THUNDERSTORM COMPLEX. MARINE... SOUTHERLY WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS. THUNDERSTORMS ARE EXPECTED TONIGHT AND AGAIN TUESDAY NIGHT. THEY MAY PRODUCE HIGH WINDS AND HAIL. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DAVIS TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Jun 16, 9:45 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT MON JUN 16 2014 WIZ046-047-051-052-056>060-062>072-172015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 945 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA THROUGH THE REST OF THE NIGHT...MAINLY BETWEEN 10 PM CDT AND 6 AM CDT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. THE THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY TUESDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY THROUGH FRIDAY. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WHICH WILL LIKELY PRODUCE FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS MAY RISE TO ABOVE FLOOD STAGE. HEAT INDICES WILL REACH THE MID 90S IN PORTIONS OF SOUTH CENTRAL WISCONSIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND MAY BE NEEDED AT TIMES TUESDAY THROUGH FRIDAY. LMZ643>646-172015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED AFTER 2 AM CDT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH HIGH WINDS AND HAIL THE PRIMARY HAZARDS. AREAS OF DENSE FOG MAY DEVELOP LATER TONIGHT AS WARM...HUMID AIR MOVES OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WINDS AND WAVES MAY APPROACH SMALL CRAFT ADVISORY CONDITIONS TUESDAY MORNING. THUNDERSTORMS ARE LIKELY TUESDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY THROUGH FRIDAY. WITH A HUMID AIRMASS IN PLACE...AREAS OF FOG ARE EXPECTED AT TIMES OVER THE COLDER WATERS OF THE LAKE MICHIGAN. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 61 min |
| Jun 16, 10:43 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 62 min |
| Jun 16, 10:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 52 min |
| Jun 16, 11:04 PM CDT | Special Weather Statement | MKX | Fond du Lac, Washington | 56 min |
| Jun 16, 11:09 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 66 min |
| Jun 16, 11:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 16, 11:36 PM CDT | Special Weather Statement | MKX | Green Lake | 24 min |
| Jun 16, 11:51 PM CDT | Tornado Warning | MKX | Dane | 24 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 40 min |
| Jun 17, 12:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 48 min |
| Jun 17, 12:20 AM CDT | Tornado Warning | MKX | Dane | 25 min |
| Jun 17, 12:41 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 64 min |
| Jun 17, 1:30 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 17, 4:33 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 42 min |
| Jun 17, 5:10 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 35 min |
| Jun 17, 5:37 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 23 min |
| Jun 17, 5:57 AM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 17, 6:10 AM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 20 min |
| Jun 17, 2:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Marquette and 2 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.